# SDR 99ZZZX2282

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Gulfstream Aerospace Services Corporation, repair station G1FR100Y
- Aircraft: N74NP
- Make and model: Braero BAE125800A
- Aircraft serial: 258168
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: E35893
- Condition: Chafed
- Location: Beed Air System
- Part time: 3,389 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED APR PIPE P/N E35893 HAS BEEN FOUND CHAFED BEYOND LIMITS BY THE INBOARD EDGE OF THE LT UPPER ORANGE.  RE:  RAYTHEON CORPORATE JETS CONDITION REPORT.  RAYTHEON CORPORATE JET IPC CH 21-10-05-05, PAGE 0.  DRAWING FOR APPROXIMATE DAMAGE TO PIPE PN E35893.
